# SDR HNAA2015020200029

- Difficulty date: January 30, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 54,765 hours, 60,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 85
- Condition: Inoperative
- Location: Control Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SWITCH NORMAL GREEN LIGHT INOPERATIVE.  R & R LAMP, OPS CHECKED GOOD.
